This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
November 1973 (vol. 22 no. 11)
pp. 970-975
R.J. Polge, Department of Electrical Engineering, University of Alabama
This paper describes a general systematic procedure for the convolution of functions that are piecewise polynomial. The procedure can be implemented by hand using a simple table format or programmed for execution on a digital computer. An algebraic convolution law is dermed to replace integration; this provides an efficient digital computation algorithm. Thus, convolution operations of any complexity can be transformed into the algebraic manipulation of numbers by a digital computer.
Index Terms:
Convolution, delta function integrals, piecewise polynomail functions.
Citation:
R.J. Polge, R.D. Hays, "Numerical Technique for the Convolution of Piecewise Polynomial Functions," IEEE Transactions on Computers, vol. 22, no. 11, pp. 970-975, Nov. 1973, doi:10.1109/T-C.1973.223633
Usage of this product signifies your acceptance of the Terms of Use.